By BathroomDweller - 20/03/2017 20:00 - United States - Omaha

Today, I'm recovering from a urinary tract infection. The infection made me have to pee constantly. Now the antibiotics I'm taking for it are giving me the shits instead. FML
I agree, your life sucks 4 848
You deserved it 366

Add a comment

You must be logged in to be able to post comments!

Top comments

Try eating some plain yogurt. It will help restore healthy gut flora killed by the antibiotics and help reduce yeast overgrowth. Feel better soon!

Tissue paper to toilet paper. Graduated!

Comments

Tissue paper to toilet paper. Graduated!

I feel you; I'm currently taking an antibiotic for a nasal infection and it's not fun.

Try eating some plain yogurt. It will help restore healthy gut flora killed by the antibiotics and help reduce yeast overgrowth. Feel better soon!

azouwa 26

I was thinking along the same lines. c diff... it tastes worse than it smells!!!

Well, at least you get to choose from endless shits to constant piss! A choice not many have.

Let your doctor know right away that the antibiotic is giving you diarrhea. You're killing your gut flora and it will take you months to recover.

A shitty situation that leaves you pissed off

I think I would rather have a messed up bowel for a little while instead of a raging uti. Those things don't just make you go a lot, they hurt like a bitch!

yogurt with every meal or probiotics if you have lactose issues will take care of that.

You have to be shitting me, another UTI FML?

When I got a UTI, the antibiotics I took caused me to have tonsillitis and a tooth infection at the same time >_<